# SDR C2XA04SH233

- Difficulty date: April 21, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 7,959 hours, 6,068 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 14575001405
- Part serial: NC0671
- Condition: Gouged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE RIGHT HAND ENGINE INTAKE WAS FOUND TO BE GOUGED AT THE UPPER COWLING ALIGNMENT HOLE.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMBRAER IC 2004-145/1466.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
